JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A QUASI FIXED-POINT THEOREM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A QUASI FIXED-POINT THEOREM
Kim, Won-Kyu;
  PDF(new window)
 Abstract
The purpose of this paper is to give a generalization of the quasi fixed-point theorem due to Lefebvre, and prove a new existence theorem of equilibrium in a generalized quasi-game.
 Keywords
quasi fixed-point theorem;generalized quasi-game;equilibrium;continuous selection;
 Language
English
 Cited by
1.
Fixed Point and Equilibrium Theorems in a Generalized Convexity Framework, Journal of Optimization Theory and Applications, 2013, 156, 3, 701  crossref(new windwow)
 References
1.
Mathematical Methods of Game and Economic Theory, 1979.

2.
J. Math. Econom., 1976. vol.3. pp.313-316 crossref(new window)

3.
Proc. Nat. Acad. Sci., 1952. vol.38. pp.886-893 crossref(new window)

4.
J. Math. Anal. Appl., 1993. vol.177. pp.226-238 crossref(new window)

5.
Proc. Nat. Acad. Sci. U.S.A., 1952. vol.38. pp.121-126 crossref(new window)

6.
Set-Valued Anal., 2001. vol.9. pp.273-288 crossref(new window)

7.
J. Math. Econom., 1983. vol.12. pp.233-245 crossref(new window)